Abstract:
We obtain sharper estimates of the remainders in the expression for the least value of the multiplier M for which the Kolmogorov widths dn(WrC,C) and the relative widths Kn(WrC,MWjC,C) of the class WrC with respect to the class MWjC, j<r, where r−j is odd, are equal.
Keywords:
Kolmogorov width, relative width of a class, differentiable function, 2π-periodic function, Banach space, Favard constant.
Citation:
Yu. N. Subbotin, S. A. Telyakovskii, “On the Equality of Kolmogorov and Relative Widths of Classes of Differentiable Functions”, Mat. Zametki, 86:3 (2009), 456–465; Math. Notes, 86:3 (2009), 432–439
\Bibitem{SubTel09}
\by Yu.~N.~Subbotin, S.~A.~Telyakovskii
\paper On the Equality of Kolmogorov and Relative Widths of Classes of Differentiable Functions
\jour Mat. Zametki
\yr 2009
\vol 86
\issue 3
\pages 456--465
\mathnet{http://mi.mathnet.ru/mzm6330}
\crossref{https://doi.org/10.4213/mzm6330}
\mathscinet{http://mathscinet.ams.org/mathscinet-getitem?mr=2591384}
\zmath{https://zbmath.org/?q=an:1192.46023}
\transl
\jour Math. Notes
\yr 2009
\vol 86
\issue 3
\pages 432--439
\crossref{https://doi.org/10.1134/S0001434609090168}
\isi{https://gateway.webofknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=Publons&SrcAuth=Publons_CEL&DestLinkType=FullRecord&DestApp=WOS_CPL&KeyUT=000271950700016}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-76249090591}
Linking options:
https://www.mathnet.ru/eng/mzm6330
https://doi.org/10.4213/mzm6330
https://www.mathnet.ru/eng/mzm/v86/i3/p456
Erratum
Letter to the Editor Yu. N. Subbotin, S. A. Telyakovskii Mat. Zametki, 2010, 87:3, 480
This publication is cited in the following 4 articles:
S. P. Sidorov, “Linear Relativen-Widths for Linear Operators Preserving an Intersection of Cones”, International Journal of Mathematics and Mathematical Sciences, 2014 (2014), 1
Gocheva-Ilieva S.G., Feschiev I.H., “New Recursive Representations for the Favard Constants with Application to Multiple Singular Integrals and Summation of Series”, Abstract Appl. Anal., 2013, 523618
“Yurii Nikolaevich Subbotin. (K semidesyatipyatiletiyu so dnya rozhdeniya)”, Tr. IMM UrO RAN, 17, no. 3, 2011, 8–13
Yu. N. Subbotin, S. A. Telyakovskii, “Letter to the Editor”, Math. Notes, 87:3 (2010), 452–452